Aminophylline induced atrial fibrillation.

@article{Varriale1993AminophyllineIA,
  title={Aminophylline induced atrial fibrillation.},
  author={Philip Varriale and Subbaraya Ramaprasad},
  journal={Pacing and clinical electrophysiology : PACE},
  year={1993},
  volume={16 10},
  pages={1953-5}
}
Atrial fibrillation (AF) with a rapid ventricular response was induced by intravenous (i.v.) aminophylline during treatment for symptomatic pulmonary disease in three patients who had no evidence of underlying heart disease or previous cardiac arrhythmia. Serum theophylline concentration was therapeutic in two patients and toxic in the third. Previous reports of AF related to aminophylline have underscored its association with toxic serum theophylline concentration. Conversion to sinus rhythm… CONTINUE READING

From This Paper

Topics from this paper.
9 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…